Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

History of tubes tied. Abdominal pain, lower back pain after having sex. Relief after taking Advil

I m a 44 year old female. I had my tubes tied 18 years ago and recently I ve been experiencing lower abdomen and lower back pains the day after having sex for about 24 hours, then the pain subsides. Taking advil helps. I have had the same partner for 12 years, but only recently has the pain started. Just trying to figure out why.
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dec 2012

Thanks for posting on HCM,

The reasons for lower abdominal pain associated to lower back pain are numerous amongst which you could have acute PID, UTI (cystitis or ureteritis or urethritis), colitis or abdominal colic or pelvic diseases such as endometriosis, PCOS, post-coital pain (could be due to cervicitis, cervical neoplasia etc.
What you need to do to determine the cause and get it treated is
- consult with a gynobs
- who will probably request a series of laboratory tests and imagery studies
- provide appropriate treatment depending on cause

Hope this helps and wish you the best.
Dr. Bernard
Answered: Thu, 28 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor